Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 45, NWS Kansas City, MO

May 6, 2007Johnson County, Leavenworth County, Wyandotte County, Kansas; Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 10:07 PM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; Platte County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2007, 10:07 PM CDT (03:07 UTC)
Expired
May 6, 2007, 10:45 PM CDT
In force
38 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 67 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 10:40 PM CDTHAIL 0.75Leavenworth, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 9:07 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 070308
SVREAX
KSC091-103-209-MOC165-070345-
/O.NEW.KEAX.SV.W.0045.070507T0307Z-070507T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JOHNSON COUNTY IN EAST CENTRAL KANSAS
  LEAVENWORTH COUNTY IN NORTHEAST KANSAS
  WYANDOTTE COUNTY IN NORTHEAST KANSAS
  SOUTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 1045 PM CDT

* AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EUDORA
  TO LENEXA...AND MOVING NORTH AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SHAWNEE...EDWARDSVILLE...BONNER SPRINGS AND LAKE QUIVIRA BY 1015 PM
  CDT.
  TONGANOXIE AND BASEHOR BY 1020 PM CDT.
  PARKVILLE BY 1025 PM CDT.
  LANSING...PLATTE WOODS...LAKE WAUKOMIS AND WEATHERBY LAKE BY 1030
  PM CDT.
  LEAVENWORTH AND FERRELVIEW BY 1035 PM CDT.
  WESTON BY 1040 PM CDT.

THE TOWNS OF RENO...MUNCIE...LAKE OF THE FOREST...HOLLIDAY...BEVERLY
HILLS...PIPER...MAYWOOD...WOLCOTT...POMEROY AND WALDRON ARE ALSO IN
THE PATH OF THESE SEVERE THUNDERSTORMS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LAT...LON 3888 9504 3888 9472 3941 9459 3941 9517
      3897 9517 3898 9505

$$

BAILEY
2 follow-up statements
000 
WWUS53 KEAX 070327
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 PM CDT SUN MAY 6 2007

KSC091-103-209-MOC165-070345-
/O.CON.KEAX.SV.W.0045.000000T0000Z-070507T0345Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-
1026 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND WYANDOTTE AND LEAVENWORTH
COUNTIES IN NORTHEAST KANSAS...AND SOUTHERN PLATTE COUNTY IN WEST
CENTRAL MISSOURI UNTIL 1045 PM CDT...

AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
TONGANOXIE TO PARKVILLE...MOVING NORTH AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EASTON...LEAVENWORTH...PLATTE CITY AND FERRELVIEW BY 1035 PM CDT.
  WESTON AND TRACY BY 1040 PM CDT.

THE TOWNS OF HOOVER...STILLINGS...EAST LEAVENWORTH...BEVERLY...FORT
LEAVENWORTH AND LOWEMONT ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LAT...LON 3888 9504 3888 9472 3941 9459 3941 9517
      3897 9517 3898 9505

$$

BAILEY
000 
WWUS53 KEAX 070343
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT SUN MAY 6 2007

KSC091-103-209-MOC165-070353-
/O.EXP.KEAX.SV.W.0045.000000T0000Z-070507T0345Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-
1043 PM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WYANDOTTE AND LEAVENWORTH COUNTIES IN
NORTHEAST KANSAS...AND SOUTHERN PLATTE COUNTY IN WEST CENTRAL
MISSOURI WILL EXPIRE AT 1045 PM CDT...

AT 1041 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
NORTHEASTERN KANSAS.

LAT...LON 3888 9504 3888 9472 3941 9459 3941 9517
      3897 9517 3898 9505

$$

BAILEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:12 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 6, 7:12 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT SUN MAY 6 2007

...UPDATED FOR AVIATION...

.DISCUSSION...

SREF AND GFS ENSEMBLES CONTINUE TO HOLD UPPER LOW TO THE WEST OF THE
FORECAST AREA THROUGH THURSDAY WITH SEVERAL ROUNDS OF STRONG
CONVECTION EXPECTED TO IMPACT THE FORECAST AREA THROUGH THAT TIME.
THE PRIMARY THREAT IN THE NEAR TERM IS FLOODING AND FLASH FLOODING
GIVEN OVERNIGHT AND MORNING CONVECTION LAID DOWN A LARGE SWATH OF
THREE TO FOUR INCHES OF RAINFALL BASED ON CALIBRATED WSR-88D
ESTIMATES. NUMEROUS RIVERS ARE IN FLOOD...SEVERAL ACROSS NORTHWEST
MISSOURI EXPECTED TO REACH HISTORIC CRESTS. NUMEROUS COUNTY FLOOD AND
FLASH FLOOD WARNINGS ALSO IN EFFECT. SLIGHT REPRIEVE IN RAIN DURING
THE AFTERNOON HOURS HAS ALLOWED JUST ENOUGH INSOLATION TO RAMP UP
CAPE VALUES ACROSS PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI.
STARTING TO SEE INCREASE IN HAIL REPORTS...THUS WILL HAVE TO CONTEND
WITH ISOLATED SEVERE INTO THE EARLY EVENING HOURS.

LARGE SCALE ISENTROPIC ASCENT WILL CONTINUE TO FEED SCATTERED
THUNDERSTORM DEVELOPMENT THIS EVENING...HOWEVER SHORT TERM MODELS
CONTINUE TO INDICATE LOW AND UPPER LEVEL FLOW WILL BACK OVERNIGHT
WHICH WILL FOCUS BETTER ATMPOSPHERIC MOISTURE FLUX TO THE WEST OF THE
FORECAST AREA FOR THE BULK OF THE OVERNIGHT HOURS. REPRIEVE WILL BE
SHORT-LIVED AS REMNANTS OF LINEAR CONVECTIVE SSTEM THAT WILL MARCH
ACROSS KANSAS OVERNIGHT WILL BE ON THE DOORSTEP OF FORECAST AROUND
SUNRISE MONDAY. WHETHER OR NOT THE AT LINE DISSIPATES QUICKLY OR
LINGERS WILL DETERMINE OUR SEVERE THREAT ON MONDAY. SHORT TERM MODELS
ARE STRUGGLING WITH MESOSCALE DETAILS...SO WILL TAKE A WAIT AND SEE
APPROACH TO RAISING SEVERE THREAT. HEAVY RAIN THREAT THOUGH APPEARS
DEFINITE GIVEN THE LONG DURATION OF MOISTURE INFLUX INTO THE AREA.
DECIDED TO EXTEND FLASH FLOOD WATCH THROUGH TUESDAY MORNING AND THAT
MAY NEED TO BE EXTENDED INTO WEDNESDAY OR THURSDAY. SHORT DIURNAL
RANGE ON TEMPERATURES...USING GFS ENSEMBLE MINIMUMS AS GUIDE.

FOR THE EXTENDED...GFS ENSEMBLES AND ECMWF BOTH INDICATE UPPER LOW
WILL RELEASE ITS GRIP ON FORECAST AREA BY FRIDAY. STARTED TRIMMING
BACK PRECIPITATION POTENTIAL BY FRIDAY...WITH DRY FORECAST FROM
SATURDAY ONWARD. FOR TEMPERATURES...USED HPC/ENSEMBLE BLEND.

24

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT TERMINAL SITES
FOR THE NEXT COUPLE HOURS...HOWEVER EXPECT THERE WILL BE A BREAK
EXPECTED DURING THE MID-EVENING HOURS. LINE OF CONVECTION CURRENTLY
LOCATED ACROSS CENTRAL KANSAS IS ACCELERATING EASTWARD RAPIDLY...SO
MAY HAVE TO ACCELERATE TIMING OF NEXT ROUND OF CONVECTION IN LATER
TAF UPDATES. IN GENERAL...VFR CEILINGS ASSOCIATED WITH
THUNDERSTORMS...WITH PERIODS OF IFR OR LOW MVFR CEILINGS OCCURING
DURING LULL IN CONVECTIVE ACTIVITY.  TRIED TO DEPICT THIS TREND IN
00 UTC TAFS.

24

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR MOZ001-MOZ002-MOZ003-
     MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-
     MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
     MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
     MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
     MOZ053-MOZ054.

KS...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR KSZ025-KSZ057-KSZ060-
     KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, May 6, 1:22 PM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
122 PM CDT SUN MAY 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
122 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON..STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLY HAIL UP
TO THE SIZE OF DIMES WILL BE ONGOING ACROSS OUTLOOK AREA. THE FLASH
FLOOD THREAT REMAINS HIGH...WITH ONGOING FLASH FLOODING BEING
REPORTED. ADDITIONALLY...WIDESPREAD RIVER FLOODING IS ONGOING. PLEASE
REFER TO THE LATEST FLOOD AND FLASH FLOOD PRODUCTS FOR THE LATEST
INFORMATION.

THIS EVENING...THE COVERAGE OF THUNDERSTORMS WILL DIMINISH AS THE
FOCUS FOR THUNDERSTORM DEVELOPMENT FOCUSES ACROSS CENTRAL AND WESTERN
KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE
OUTLOOK AREA...HOWEVER THE SEVERE THREAT WILL BE DIMINISHED AS THE
HEAVY RAIN THAT HAS OCCURRED DURING THE MORNING HOURS HAS STABILIZED
THE ATMOSPHERE. THE THREAT OF HEAVY RAINFALL WILL CONTINUE...FURTHER
AGGRAVATED THE FLOOD AND FLASH FLOOD SITUATION.

OVERNIGHT...THE REMNANTS OF A LINE OF STRONG TO SEVERE THUNDERSTORMS
WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI AROUND DAYBREAK.
THESE STORMS MAY BE CAPABLE OF PRODUCING ISOLATED REPORTS OF HAIL UP
TO THE SIZE OF QUARTERS

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...STORMS FROM OVERNIGHT WILL DIMINISH ACROSS EASTERN
KANSAS AND WESTERN MISSOURI BY LATE MORNING. THE ATMOSPHERE WILL
REMAIN UNCAPPED THUS...THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE
AFTERNOON ACROSS THE LOWER MISSOURI RIVER VALLEY THAT SHOULD EVOLVE
INTO A THUNDERSTORM COMPLEX MONDAY EVENING. HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES WILL STILL BE
POSSIBLE. MORE OF THE SAME WILL LIKELY OCCUR ON TUESDAY...WITH THE
THREAT FOR STORMS CONTINUING INTO THURSDAY AS THE STORM SYSTEM CAUSING
ALL THE STORMY WEATHER WILL BE STALLED IN THE REGION.

DUE TO THE EXTENDED THREAT OF HEAVY RAIN-BEARING THUNDERSTORMS...FLOODING PROBLEMS
WILL ESCALATE THROUGH THIS PERIOD. A FLOOD WATCHES LIKELY WILL BE
EXTENDED TO COVER THE PROLONGED THREAT OF FLOOD AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATE TONIGHT...AND AGAIN ON MONDAY
AND TUESDAY.

24

In the hours before

Local storm report, May 6, 8:55 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             LEES SUMMIT             38.92N 94.38W
05/06/2007  E0.75 INCH       JACKSON            MO   NWS EMPLOYEE

&&

GAMIS
Local storm report, May 6, 8:57 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             LEES SUMMIT             38.92N 94.38W
05/06/2007  E1.75 INCH       JACKSON            MO   LAW ENFORCEMENT

            COLBERN ROAD AND 291 HIGHWAY.

&&

GAMIS
Local storm report, May 6, 9:01 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
901 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             LEES SUMMIT             38.92N 94.38W
05/06/2007  E1.00 INCH       JACKSON            MO   NWS EMPLOYEE

&&

GAMIS
Special weather statement, May 6, 9:08 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 PM CDT SUN MAY 6 2007

KSZ025-103>105-MOZ028-029-037-070300-
ATCHISON-CLAY-JACKSON-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE-
908 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH...NORTHERN JOHNSON...
PLATTE...SOUTHEASTERN ATCHISON...WESTERN CLAY...WESTERN JACKSON AND
WYANDOTTE COUNTIES UNTIL 1000 PM CDT...

AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINWOOD TO
LEAWOOD...MOVING NORTH AT 40 MPH.

THESE STORMS WILL BE NEAR...
  MERRIAM...BONNER SPRINGS...LAKE QUIVIRA AND WESTWOOD BY 915 PM CDT.
  KANSAS CITY KANSAS...BASEHOR...KANSAS CITY DOWNTOWN ARPT AND KANSAS
  CITY BY 920 PM CDT.
  SUGAR CREEK...RIVERSIDE...PARKVILLE AND NORTHMOOR BY 925 PM CDT.

THE TOWNS OF LACKMANS...CLEARVIEW CITY...MONTICELLO...ZARAH...
HOLLIDAY...ROELAND PARK...LAKE OF THE FOREST...MUNCIE...MAYWOOD AND
PIPER ARE ALSO IN THE PATH OF THESE STORMS.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

BAILEY
Local storm report, May 6, 9:09 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             LEES SUMMIT            38.92N 94.38W
05/06/2007  E1.50 INCH       JACKSON            MO   PUBLIC

&&

21
Local storm report, May 6, 9:10 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             2 SW BLUE SPRINGS       39.00N 94.30W
05/06/2007  M1.00 INCH       JACKSON            MO   PARK/FOREST SRVC

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:28 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte29 min
May 6, 7:36 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte39 min
May 6, 9:22 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte38 min
May 6, 9:35 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami40 min
May 6, 8:57 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray33 min
May 6, 9:27 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Jackson, Ray48 min
May 6, 9:38 PM CDTSevere Thunderstorm WarningEAXClinton, DeKalb37 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.